# SDR CALA2021111502100

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 141N842212
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NR LP 9287111 (B757-53-3-0550) R1 DOO R, INBOARD AFT SILL ATTACH POINT, UNDER SIDE HAS CORROSION. REMOVED CORROSION FROM R-1 DOOR SILL ATTACH POINT CHANNEL. ORIGI LOCATED AND DRILLED NEW CHANNEL PART # 141N8422-12, PO# 1014270. NAL THICKNESS .050, REMOVED .028. REMAINING MATERIAL .022 AND BE 1 IAW BAC DWG 141N8422 REV: P. INSTALLED NEW CHANNEL AND 3EA FIT YOND ALLOWABLE LIMITS, IAW B757-200 SRM 53-00-51, REMOVED CHANNE TINGS IAW BAC DWG 141N8422 REV: P. INSTALLED FWD AND AFT R-1 DOO L IAW B757-200 SRM 51-10-02. REMOVED 3 EA FITTINGS AND R-1 DOOR R RAMPS IAW BOEING DWG # 141N8620 REV:-. HAECO GSO MECH V890972 LOWER FWD AND AFT RAMPS FOR ACCESS IAW B757-200 SRM 51-10-02, INSP QC032
